# SDR FDEA201005281702

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 794
- Aircraft time: 17,078 hours, 9,261 cycles
- Engine: Pwa PW4158
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hmu
- Part number: 441790
- Part serial: BECK1241
- Condition: Unknown
- Location: Nr 1 Engine
- Part time: 1,557 hours, 893 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, NR 1 ENGINE NEVER WENT PAST 80 PERCENT.  RTO WAS AT 80KTS.  OMA R  BITE CHECK FADEC, REF TSM, NO FAULTS NOTED.  INSPECTED BURNER BYPASS LINE, NO LEAKS NOTED.  INSPECTED AND CHANGED FUEL FILTER REF MM. R & R FUEL PUMP AND HMU. LEAK CHECK GOOD. RAN ENGINES  IAW ALL PARAMETERS NORMAL - NO  LEAKS FOUND.   PREFORMED POWER ASSURANCE RUN.
